MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - VENTRALEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - VENTRALEX; SURGICAL MESH
Catalog Number 0010301
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Nerve Damage (1979); Hernia (2240)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2009 ¿ patient was diagnosed with umbilical hernia thereby underwent open repair with implant of ventralex mesh (device #2).Per operative notes, ¿the hernia sac was identified and reduced.A small ventralex mesh (device #2) was placed into the peritoneal cavity and secured using sutures.¿ attorney alleges that patient had nerve damage, hernia recurrence, adhesions, pain, bowel removal, emotional injuries.It also alleged that the patient had crohn¿s disease and mesh migration.Note: there is no operative notes provided for the composix e/x (device #1) implanted on (b)(6) 2006 in ppf and medical records.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-apr-2009) is considered to be a best estimate.Note, the date of event is considered to be a best estimate as ((b)(6) 2025) based on the date of awareness.This emdr represents the bard/davol ventralex mesh (device #2).An additional supplemental emdr was submitted to represent the bard/davol composix e/x (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MESH - VENTRALEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22749044
Report Number1213643-2025-00737
Device Sequence Number9672835
Product Code FTL
UDI-Device Identifier00801741000355
UDI-Public(01)00801741000355(17)140428(10)HUTD0904
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132441
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2014
Device Catalogue Number0010301
Device Lot NumberHUTD0904
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age57 YR
Patient SexMale